Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hermitian moment sequences


Author: J. S. MacNerney
Journal: Trans. Amer. Math. Soc. 103 (1962), 45-81
MSC: Primary 44.60
DOI: https://doi.org/10.1090/S0002-9947-1962-0150550-1
MathSciNet review: 0150550
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, The Stieltjes moment problem for functions of bounded variation, Bull. Amer. Math. Soc. 45 (1939), 399-404. MR 1563993
  • [2] R. R. Christian, On order-preserving integration, Trans. Amer. Math. Soc. 86 (1957), 463-488. MR 0098165 (20:4627)
  • [3] H. Hamburger, Über eine Erweiterung des Stieltjesschen Momentenproblems. I, Math. Ann. 81 (1920), 235-319. MR 1511966
  • [4] F. Hausdorff, Der Wertvorrat einer Bilinearform, Math. Z. 3 (1919), 314-316. MR 1544350
  • [5] -, Über das Momentenproblem für ein endliches Interval, Math. Z. 16 (1923), 220-248. MR 1544592
  • [6] A. Jakimovski, Some remarks on the moment problem of Hausdorff, J. London Math. Soc. 33 (1958), 1-13. MR 0092020 (19:1048a)
  • [7] M. Kreĭn, Infinite J-matrices and a matrix-moment problem, Dokl. Akad. Nauk (N.S.) 69 (1949), 125-128. MR 0034964 (11:670a)
  • [8] J. S. Mac Nerney, Half-bounded matrices, J. Indian Math. Soc. 16 (1952), 151-176. MR 0052481 (14:626f)
  • [9] -, Investigation concerning positive definite continued fractions, Duke Math. J. 26 (1959), 663-677. MR 0117326 (22:8107)
  • [10] -, Hellinger integrals in inner product spaces, J. Elisha Mitchell Sci. Soc. 76 (1960), 252-273. MR 0126708 (23:A4002)
  • [11] E. J. McShane, Order-preserving maps and integration processes, Ann. of Math. Studies No. 31, Princeton, N. J., 1953. MR 0056064 (15:19g)
  • [12] F. Riesz, Sur les opérations fonctionnelles linéaire, C. R. Acad. Sci. Paris 149 (1909), 974-977.
  • [13] -, Les systèmes d'équations linéaires à une infinité d'inconnues, Gauthier-Villars, Paris, 1913.
  • [14] -, Zur Theorie des Hilbertschen Raumes, Acta Sci. Math. Szeged 7 (1934), 34-38.
  • [15] F. Riesz and B. Sz.-Nagy, Leçons d'analyse fonctionnelle, Akadémiai Kiadó, Budapest, 1952.
  • [15a] -, Functional analysis, Ungar, New York, 1955. (translation of second French edition of [15])
  • [16] T. J. Stieltjes, Recherches sur les fractions continues, Ann. Fac. Sci. Univ. Toulouse 8 (1894), 1-122; 9 (1895), 1-47 (Oeuvres complètes, Vol. II, Groningen. 1918). MR 1344720 (97i:01054a)
  • [17] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloq. Publ. 15, New York, 1932. MR 1451877 (99k:47001)
  • [18] J. von Neumann, Functional operators. II, Annals of Mathematics Studies No. 22, Princeton, N. J., 1950. MR 0034514 (11:599e)
  • [19] H. S. Wall, Continued fractions and totally monotone sequences, Trans. Amer. Math. Soc. 48 (1940), 165-184. MR 0002642 (2:90c)
  • [20] -, Bounded J-fractions, Bull. Amer. Math. Soc. 52 (1946), 686-693. MR 0017397 (8:148e)
  • [21] -, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)
  • [22] -, J-matrices of interior order k, Abstract 137t, Bull. Amer. Math. Soc. 57 (1951), 134.
  • [23] J. H. Wells, Concerning the Hausdorff inclusion problem, Duke Math. J. 26 (1959), 629-645. MR 0109969 (22:852)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.60

Retrieve articles in all journals with MSC: 44.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0150550-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society